Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 164, NWS Houston/Galveston, TX

August 27, 2017Harris County, Montgomery County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Aug 27, 2017, 12:33 PM CDT for Harris County, Montgomery County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2017, 12:33 PM CDT (17:33 UTC)
Expired
Aug 27, 2017, 1:00 PM CDT
In force
27 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Harris County, TX, Montgomery County, TX

The radar

The Houston radar (KHGX), 61 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 1:50 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WFUS54 KHGX 271733
TORHGX
TXC201-339-271800-
/O.NEW.KHGX.TO.W.0164.170827T1733Z-170827T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1233 PM CDT SUN AUG 27 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  Southeastern Montgomery County in southeastern Texas...
  North central Harris County in southeastern Texas...

* Until 100 PM CDT.

* At 1233 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near East Little York / Homestead, or near
  Humble, moving north at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Humble, Spring, Kingwood, Bush Intercontinental Airport, Porter
  Heights, western Atascocita, East Little York / Homestead, Lake
  Houston and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2990 9518 2988 9532 3014 9542 3017 9523
TIME...MOT...LOC 1733Z 166DEG 28KT 2993 9526 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
2 follow-up statements
915 
WWUS54 KHGX 271743
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1243 PM CDT SUN AUG 27 2017

TXC201-339-271800-
/O.CON.KHGX.TO.W.0164.000000T0000Z-170827T1800Z/
Montgomery TX-Harris TX-
1243 PM CDT SUN AUG 27 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHEASTERN MONTGOMERY AND NORTHEASTERN HARRIS COUNTIES...
    
At 1243 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Humble, moving north at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Humble, Spring, Kingwood, Bush Intercontinental Airport, Porter
Heights, western Atascocita, Lake Houston and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2997 9520 2996 9534 3014 9542 3017 9523
TIME...MOT...LOC 1743Z 166DEG 28KT 3001 9528 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
995 
WWUS54 KHGX 271751
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1251 PM CDT SUN AUG 27 2017

TXC201-339-271800-
/O.CON.KHGX.TO.W.0164.000000T0000Z-170827T1800Z/
Montgomery TX-Harris TX-
1251 PM CDT SUN AUG 27 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHEASTERN MONTGOMERY AND NORTHEASTERN HARRIS COUNTIES...
    
At 1250 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Humble, moving north at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Humble, Spring, Kingwood, Bush Intercontinental Airport, Porter
Heights, western Atascocita, Lake Houston and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2997 9520 2996 9534 3014 9542 3017 9523
TIME...MOT...LOC 1750Z 166DEG 25KT 3001 9527 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 27, 10:55 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 27, 10:55 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1055 AM CDT Sun Aug 27 2017

...EPIC AND CATASTROPHIC FLOODING CONTINUES IN AND AROUND THE
HOUSTON AND GALVESTON AREAS...

...FLASH FLOOD EMERGENCIES CONTINUE FOR FOR LIFE-THREATENING
CATASTROPHIC FLOODING...

.DISCUSSION...
Showers and embedded thunderstorms continue to stream across Southeast
Texas this morning while rotating around slowly south southeastward
moving Tropical Storm Harvey. If there is any good news, it might
be that the rainfall rates in our county warning area are not as
high as they were during the catastrophic events overnight. Even
though these rains are lighter, some of them are falling on already
devastated areas and are aggravating ongoing rescue efforts.
Flash Flood Emergencies and Flash Flood Warnings remain in effect,
and we also continue to deal with rotating cells that are producing
radar indicated tornado signatures. As for the forecast update,
current thinking is that there should be a break in this morning's
activity. Additional development is anticipated this evening and
overnight by almost every model, and this batch of storms could be
the next round of very heavy rainfall. If these storms move into
or develop across already flooded areas, Harvey's epic catastrophic
flood event will only get worse. With the slow movement of Harvey
anticipated over the next several days, additional rainfall amounts
of 15 to 25 inches are expected through Friday. Any rainfall amounts
this high will lead to more catastrophic and life-threatening flooding.
Unfortunately, this event is no where close from being over.  42
&&

.PREV DISCUSSION... /ISSUED 708 AM CDT Sun Aug 27 2017/

.FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING...

AVIATION...
Bands of near-stationary TS Harvey will periodically come ashore
and produce IFR conditions within his heavy rain bands and storm
cells. Basically the Houston area is a no-fly zone with Hobby
Airport being closed due to the overnight catastrophic regional
flooding. TAFs basically communicate MVFR with periods of IFR cats
within banding. Near gale force winds over Scholes Field with many
air fields dealing with 15-25 kt winds during breaks in the rainfall.
31

PREV DISCUSSION... /ISSUED 601 AM CDT Sun Aug 27 2017/

DISCUSSION...
Epic and catastrophic flooding has occurred in and around the
Houston and Galveston areas and surrounding communities overnight,
and very heavy rains continue falling across these areas early
this morning. Rainfall totals between Saturday evening and early
this morning have totaled 15 to 30 inches. Tropical Storm Harvey
is approximately 50 miles east southeast of San Antonio and has
remained nearly stationary all night long. Showers and
thunderstorms along Harvey's feeder bands have spread 4 to 6 inch
per hour producing rainfall rates resulting in this historic
event. Activity continues spreading across already devastated
areas with hourly rainfall rates averaging around 4 to 5 inches in
the Matagorda-Brazoria County storms and around 6 to 7 inches in
the Galveston-Harris County area storms. We might get a break from
the rain some time later today, but additional storm development
is likely overnight. It is possible that these new storms could
become concentrated a little further westward than this morning's
activity. However, with Harvey expected to remain in the same
general area between its current location and the coast over the
next several days, additional life-threatening rainfall totals of
15 to 25 inches with isolated higher amounts are possible across
the Flash Flood Watch area over the next several days, and results
could be devastating if any of these rains fall where
catastrophic flooding has already occurred. 42

HYDROLOGY...
There have been record crests across numerous bayous across southern
Harris County overnight. Due to the heavy rain, we are expecting
record crests during the week ahead. 43

MARINE...
Tropical Storm Harvey will move very little in the coming days and
this will maintain a tight enough northeast to east pressure
gradient across the local waters to keep small craft advisory flags
up through at least mid week. Bands of heavy rainfall with embedded
thunderstorms will periodically track across the waters...moving in
from the south and west. Gale force wind gusts and quickly agitated
seas will occur in and around any passing strong thunderstorm cell.
Waterspouts will also be a threat within Harvey's outer bands. East
to southeast winds will range between 20 to 30 knots with average
wave heights of between 5 to 7 feet with occasional 8 to 9 foot
heights.

Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given this record setting rainfall that has led to
the extreme inland flooding. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      79  71  81  70  82 / 100  80  70  60  60
Houston (IAH)              79  73  79  72  82 / 100  80  80  70  60
Galveston (GLS)            80  76  82  77  84 / 100  80  80  70  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
     Matagorda.

     Flash Flood Watch through Wednesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Tropical Storm Warning for the following zones: Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Tuesday for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Coastal waters from High Island to
     Freeport out 20 NM...Galveston Bay...Waters from Freeport
     to the Matagorda Ship Channel from 20 to 60 NM...Waters
     from High Island to Freeport from 20 to 60 NM.

&&

08/14/31/33/38/40/42/47
Hazardous weather outlook, Aug 27, 6:21 AM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
621 AM CDT Sun Aug 27 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-281200-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
621 AM CDT Sun Aug 27 2017

...FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING....

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Periods of showers and thunderstorms with heavy rainfall can be expected
across the area today and tonight as Tropical Storm Harvey remains nearly
stationary. An additional 2 to 4 inches of rain is likely, and 10 to
12 inches are possible with these storms. Any rain falling on locations
that have already received record breaking rainfall will be devastating.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Additional life-threatening rainfall totals of 15 to 25 inches with
isolated higher amounts are possible across the Flash Flood Watch area
over the next several days, and results will be devastating if any
of these rains fall where catastrophic flooding has already occurred.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed through at least the first half of the week.

In the hours before

Special weather statement, Aug 27, 10:27 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1027 AM CDT SUN AUG 27 2017

TXZ199-213-227-237-271630-
Brazoria TX-Harris TX-Fort Bend TX-Montgomery TX-
1027 AM CDT SUN AUG 27 2017

...SPECIAL WEATHER STATEMENT...

At 1025 AM CDT, Doppler radar was tracking a line of strong
thunderstorms across northern Brazoria...eastern Fort Bend...and
cnetral Harris County counties...moving north at 50 mph.

Weak rotation along this line may spin up a quick short lived
tornado within the next hour.

Locations impacted include...
Pearland, eastern Sugar Land, Missouri City, Stafford, Bellaire,
Humble, West University Place, Tomball, Jersey Village, Manvel,
Hunters Creek Village, Bunker Hill Village, Piney Point Village,
Downtown Houston, Greenway / Upper Kirby Area, Kingwood, Spring
Branch North, Second Ward, Greater Greenspoint and Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 2924 9540 2926 9558 3012 9565 3005 9519
TIME...MOT...LOC 1525Z 184DEG 43KT 2946 9545
Local storm report, Aug 27, 11:08 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1108 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
08/27/2017                   HARRIS             TX   BROADCAST MEDIA

            MORE THAN 2000 FLOOD WATER RESCUES HAVE BEEN CONDUCTED.
            RESCUES ARE ONGOING.

&&

EVENT NUMBER HGX1700394

42
Local storm report, Aug 27, 11:41 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 NNE FRIENDSWOOD       29.53N  95.19W
08/27/2017                   GALVESTON          TX   PUBLIC

            IMPASSABLE STREET FLOODING FROM CLEAR CREEK IN
            FRIENDSWOOD.

&&

EVENT NUMBER HGX1700395

MH
Local storm report, Aug 27, 12:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1224 PM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     TORNADO          1 WSW NEEDVILLE         29.39N  95.86W
08/27/2017                   FORT BEND          TX   LAW ENFORCEMENT

            TORNADO SPOTTED BY A DEPUTY NEAR FM 442 AND FM 360.

&&

EVENT NUMBER HGX1700396

KM
Local storm report, Aug 27, 12:26 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1226 PM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TORNADO          3 SE DEER PARK          29.66N  95.09W
08/27/2017                   HARRIS             TX   FIRE DEPT/RESCUE

            TORNADO SIGHTING NEAR SPENCER HIGHWAY AND UNDERWOOD
            ROAD IN LA PORTE HEADING NORTH.

&&

EVENT NUMBER HGX1700397

KM

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:01 PM CDTTornado WarningHGXBrazoria, Fort Bend44 min
Aug 26, 7:21 PM CDTTornado WarningHGXFort Bend, Harris, Waller39 min
Aug 26, 7:22 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller113 min
Aug 26, 7:40 PM CDTTornado WarningHGXBrazoria, Fort Bend, Harris50 min
Aug 26, 7:51 PM CDTRiver Flood WarningHGXHarris21 days
Aug 26, 8:13 PM CDTTornado WarningHGXHarris, Montgomery, Waller32 min
Aug 26, 8:15 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Grimes, Harris, Montgomery, Waller3 hr
Aug 26, 8:31 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Waller, Washington119 min
Aug 26, 8:31 PM CDTTornado WarningHGXFort Bend, Harris29 min
Aug 26, 8:49 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 8:57 PM CDTRiver Flood WarningHGXMontgomery, Waller21 days
Aug 26, 8:58 PM CDTSpecial Weather StatementHGXBrazoria, Galveston, Harris62 min
Aug 26, 9:03 PM CDTRiver Flood WarningHGXHarris71 hr
Aug 26, 9:07 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 9:12 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery3 hr
Aug 26, 9:12 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:18 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 9:25 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:27 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Harris3 hr
Aug 26, 9:41 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:45 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:48 PM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 9:49 PM CDTRiver Flood WarningHGXJackson6 days
Aug 26, 9:50 PM CDTSpecial Weather StatementHGXBrazoria70 min
Aug 26, 9:57 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:03 PM CDTRiver Flood WarningHGXMontgomery5 days
Aug 26, 10:07 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Aug 26, 10:12 PM CDTRiver Flood WarningHGXHarris31 hr
Aug 26, 10:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 10:24 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:29 PM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:38 PM CDTGale WarningHGX8 hr
Aug 26, 10:38 PM CDTSmall Craft AdvisoryHGX23 hr
Aug 26, 10:42 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:43 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:44 PM CDTRiver Flood WarningHGXHarris30 hr
Aug 26, 10:47 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:49 PM CDTRiver Flood WarningHGXHarris54 hr
Aug 26, 10:51 PM CDTRiver Flood WarningHGXBrazoria, Harris6 days
Aug 26, 10:54 PM CDTSpecial Marine WarningHGX2 hr
Aug 26, 10:56 PM CDTRiver Flood WarningHGXHarris16 days
Aug 26, 10:59 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 11:09 PM CDTRiver Flood WarningHGXLavaca5 days
Aug 26, 11:10 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more5 hr
Aug 26, 11:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 11:20 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
Aug 26, 11:20 PM CDTTornado WarningHGXHarris11 min
Aug 26, 11:21 PM CDTRiver Flood WarningHGXBurleson, Washington5 days
Aug 26, 11:30 PM CDTRiver Flood WarningHGXHarris56 hr
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:38 PM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 26, 11:38 PM CDTTornado WarningHGXHarris22 min
Aug 26, 11:41 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris109 min
Aug 26, 11:48 PM CDTRiver Flood WarningHGXGalveston, Harris6 days
Aug 26, 11:58 PM CDTTornado WarningHGXHarris17 min
Aug 26, 11:59 PM CDTRiver Flood WarningHGXHarris28 hr
Aug 27, 12:00 AM CDTTornado WarningHGXGalveston, Harris15 min
Aug 27, 12:03 AM CDTRiver Flood WarningHGXHarris4 days
Aug 27, 12:10 AM CDTRiver Flood WarningHGXColorado3 days
Aug 27, 12:13 AM CDTRiver Flood WarningHGXColorado27 hr
Aug 27, 12:22 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Galveston, Harris6 hr
Aug 27, 12:27 AM CDTTornado WarningHGXGalveston18 min
Aug 27, 12:29 AM CDTRiver Flood WarningHGXHarris15 days
Aug 27, 12:32 AM CDTRiver Flood WarningHGXHarris3 days
Aug 27, 12:33 AM CDTRiver Flood WarningHGXHarris67 hr
Aug 27, 12:35 AM CDTRiver Flood WarningHGXHarris55 hr
Aug 27, 12:42 AM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 27, 12:46 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris, Montgomery6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris52 hr
Aug 27, 12:51 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Jackson, Matagorda, Washington, Wharton3 hr
Aug 27, 12:54 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:59 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Montgomery, Waller3 hr
Aug 27, 1:05 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:06 AM CDTTornado WarningHGXMatagorda, Wharton24 min
Aug 27, 1:07 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:09 AM CDTRiver Flood WarningHGXHarris71 hr

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.